# SDR UIEA200500026

- Difficulty date: March 18, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, .5 INCH CRACK FOUND ON RT WHEEL WELL SLOPING PRESSURE DECK AT STATION 1240, RBL 35.  THE CRACK ORIGINATED FROM THE WATER LINE CONNECTOR HOLE AND EXTENDS UPWARDS.  THE CRACKED SLOPING PRESSURE DECK WEB WAS TRIMMED OUT AND REPAIRED WITH DOUBLERS AND FILLERS.  (M)
